| Catalog Number |
SIR-4002BNSE |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that "during procedure that has been find of fibers in the eye from fibers coming gowns".It was reported that "they have removed the fibers from the patients' eyes during the same surgery date with no patient harm to complete the procedures".A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Fibers from gown falling into patient's eye during procedure.